Change search
ReferencesLink to record
Permanent link

Direct link
On n-th James and Khintchine constants of Banach spaces
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Sofia University.
Department of Mathematics, University of Athens, Panepistimiopolis.
2008 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 11, no 1, 1-22 p.Article in journal (Refereed) Published
Abstract [en]

For any Banach space X the n-th James constants J(n)(X) and the n-th Khintchine constants K-p,q(n)(X) are investigated and discussed. Some new properties of these constants are presented. The main result is an estimate of the n-th Khintchine constants K-p,q(n)(X) by the n-th James constants Jn (X). In the case of n = 2 and p = q = 2 this estimate is even stronger and improvs an earlier estimate proved by Kato-Maligranda-Takahashi

Place, publisher, year, edition, pages
2008. Vol. 11, no 1, 1-22 p.
Research subject
URN: urn:nbn:se:ltu:diva-5759Local ID: 3f0e7ec0-fee6-11dc-8b65-000ea68e967bOAI: diva2:978634
Validerad; 2008; 20080331 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(276 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 276 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link